首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
NO-INTERACTION THEOREM IN CLASSICAL RELATIVISTIC HAMILTONIAN PARTICLE DYNAMICS
被引:68
作者
:
CANNON, JT
论文数:
0
引用数:
0
h-index:
0
CANNON, JT
JORDAN, TF
论文数:
0
引用数:
0
h-index:
0
JORDAN, TF
机构
:
来源
:
JOURNAL OF MATHEMATICAL PHYSICS
|
1964年
/ 5卷
/ 03期
关键词
:
D O I
:
10.1063/1.1704121
中图分类号
:
O4 [物理学];
学科分类号
:
0702 ;
摘要
:
引用
收藏
页码:299 / &
相关论文
共 6 条
[1]
RELATIVISTIC INVARIANCE AND HAMILTONIAN THEORIES OF INTERACTING PARTICLES
[J].
CURRIE, DG
论文数:
0
引用数:
0
h-index:
0
CURRIE, DG
;
SUDARSHAN, ECG
论文数:
0
引用数:
0
h-index:
0
SUDARSHAN, ECG
;
JORDAN, TF
论文数:
0
引用数:
0
h-index:
0
JORDAN, TF
.
REVIEWS OF MODERN PHYSICS,
1963,
35
(02)
:350
-&
[2]
CURRIE DG, NYO10242 U ROCH
[3]
CURRIE DG, 1962, THESIS U ROCH
[4]
SIMPLE PROOFS OF THEOREMS OF LAMANT, JS']JS AND MOES,HE ON DECOMPOSITION AND REPRESENTATION OF VECTOR FIELDS
[J].
KELLER, JB
论文数:
0
引用数:
0
h-index:
0
KELLER, JB
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1961,
14
(01)
:77
-&
[5]
AN ANGULAR MOMENTUM HELMHOLTZ THEOREM
[J].
LOMONT, JS
论文数:
0
引用数:
0
h-index:
0
LOMONT, JS
;
MOSES, HE
论文数:
0
引用数:
0
h-index:
0
MOSES, HE
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1961,
14
(01)
:69
-&
[6]
UNIQUENESS OF THE ORBITAL ANGULAR MOMENTUM OPERATORS
[J].
LOMONT, JS
论文数:
0
引用数:
0
h-index:
0
LOMONT, JS
;
MOSES, HE
论文数:
0
引用数:
0
h-index:
0
MOSES, HE
.
NUOVO CIMENTO,
1960,
16
(01)
:96
-103
←
1
→
共 6 条
[1]
RELATIVISTIC INVARIANCE AND HAMILTONIAN THEORIES OF INTERACTING PARTICLES
[J].
CURRIE, DG
论文数:
0
引用数:
0
h-index:
0
CURRIE, DG
;
SUDARSHAN, ECG
论文数:
0
引用数:
0
h-index:
0
SUDARSHAN, ECG
;
JORDAN, TF
论文数:
0
引用数:
0
h-index:
0
JORDAN, TF
.
REVIEWS OF MODERN PHYSICS,
1963,
35
(02)
:350
-&
[2]
CURRIE DG, NYO10242 U ROCH
[3]
CURRIE DG, 1962, THESIS U ROCH
[4]
SIMPLE PROOFS OF THEOREMS OF LAMANT, JS']JS AND MOES,HE ON DECOMPOSITION AND REPRESENTATION OF VECTOR FIELDS
[J].
KELLER, JB
论文数:
0
引用数:
0
h-index:
0
KELLER, JB
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1961,
14
(01)
:77
-&
[5]
AN ANGULAR MOMENTUM HELMHOLTZ THEOREM
[J].
LOMONT, JS
论文数:
0
引用数:
0
h-index:
0
LOMONT, JS
;
MOSES, HE
论文数:
0
引用数:
0
h-index:
0
MOSES, HE
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1961,
14
(01)
:69
-&
[6]
UNIQUENESS OF THE ORBITAL ANGULAR MOMENTUM OPERATORS
[J].
LOMONT, JS
论文数:
0
引用数:
0
h-index:
0
LOMONT, JS
;
MOSES, HE
论文数:
0
引用数:
0
h-index:
0
MOSES, HE
.
NUOVO CIMENTO,
1960,
16
(01)
:96
-103
←
1
→